# SDR REXA2024121101575

- Difficulty date: December 4, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,534 hours, 26,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHTS INOP AND COVER DETERROATED AFT OF EMERGENCY EXIT DOORS BOTH LEFT AND RIGHT.  R/R EMERGENCY LIGHT BULB AND COVER AFT OF EMERGENCY EXIT DOORS BOTH LEFT AND RIGHTFWD IAW AMM 33-51-15 P/N ON/OFF 9EL400042-11 P/N ON/OFF 8GH002473-08
